Zirtek Cetirizine Oral Solution - 100ml/200ml

No reviews

Size: 100ml
Price:
Sale price€10.45 EUR

Description


Zirtek provides fast acting non drowsy relief from the unpleasant symptoms and discomfort of hayfever and other allergies, such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes and itchy skin rashes.

Product Size: 100ml and 200ml

Children aged from 2 to 6 years: 2.5 mg twice daily

Children aged from 6 to 12 years: 5 mg twice daily

Adolescents over 12 years of age: 10 mg once daily

  • Allergy to the ingredients
  • Reduced kidney function

Side effects with this medicine are rare but there have been reports of somnolence, fatigue, dizziness and headache.

Contains:

  • 1 mg cetirizine dihydrochloride
  • sorbitol
  • methylparahydroxybenzoate
  • propylparahydroxybenzoate
  • Sorbitol solution at 70 % (non crystallizing) (E420)
  • Glycerol
  • Propylene glycol
  • Saccharin sodium
  • Banana flavor
  • Sodium acetate
  • Glacial acetic acid
  • Purified water
data-no-reviews="hide"> Trustpilot